# SDR CALA0001635

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- Aircraft time: 102,012 hours, 21,583 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Air Box
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LOWER CENTER PYLON AIR BOX WHERE THE PRECOOLER AIR DUCT ATTACHES (I/B SIDE).  THE CRACKED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 54-20-00, FIGURE 19A.
